# SDR USAA2014090400011

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 43,513 hours, 24,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209200000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK LEVEL 2 EXFOLIATION CORROSION ON LONGITUDINAL BEAM AT FRAME 68, Y765.  REPLACED LONGITUDINAL BEAM AT FRAME 68, Y765 IAW SRM 51-42-11 & AMM 51-75-12.
